# SDR USAA2013091100007

- Difficulty date: August 31, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,378 hours, 16,885 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175201800
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  DELAMINATION ON FLOOR PANEL 251WF BETWEEN FRAMES 62 TO 64 & BETWEEN -Y765 TO Y765.  REPLACED FLOOR PANEL IAW SRM 53-02-00, FIG 209 & IRM, 9701, REV G.
